# SDR UALA2009060501610

- Difficulty date: June 5, 2009
- Submitted: June 5, 2009
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 77,454 hours, 12,534 cycles
- Engine: Pwa PW4060
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Filter
- Part number: 7593900102
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE HAS OIL FILTER BYPASS WARNING MSG HISTORY.  REPLACED FILTER.  CHECKED MAGNETIC CHIP DETECTORS.
